# SDR DALA2017041503055

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Bent
- Location: Bs 500g-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  FWD CARGO BS 500G - 500F, RIGHT BAFFLE IS BENT.  MAINTENANCE REMOVED AND REPLACED THE BAFFLE IAW DRAWING 143A7505, REV F, SRM 51-40-02, PAGE 2,  SRM 51-40-05, PAGE 5, SRM 51-70-11, SRM 51-20-11 , AMM 51-21-41-370-803, AMM 51-21-72-370-804, AND DRAWING 143A7505 REV B.
